Title

Robust-Control Of Generalized Dynamic-Systems Without The Matching Conditions

Authors

Z H. Qu
J Dorsey

Title - Alternative

J. Dyn. Syst. Meas. Control-Trans. ASME

Abstract

A general control law and a set of conditions are proposed to guarantee the stability of dynamic systems with bounded uncertainties. The results do not require the matching conditions on the uncertainties and subsume several existing results as special cases. Moreover, it is shown that there is at least one class of uncertain dynamic systems which can always be stabilized under the proposed control law no matter what the size and the structure of the input-unrelated uncertainties.

Publication Title

Journal of Dynamic Systems Measurement and Control-Transactions of the Asme

Volume

113

Issue/Number

4

Publication Date

1-1-1991

Document Type

Article

Language

English

First Page

582

Last Page

589

WOS Identifier

WOS:A1991HP70200006

ISSN

0022-0434

Share

COinS